# SDR DALA2015021601241

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 48,767 hours, 19,831 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT HORIZONTAL STABILIZER LOWER SKIN HAS TWO CRACKS ON LOWER SKIN STAB STA 129.5 17" AND 25" FROM FRONT SPAR.  MAINTENANCE REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN IAW SRM 55-10-01 REPAIR II.
